RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2007, Issue 12, Pages 3–20 (Mi at1088)  

This article is cited in 2 scientific papers (total in 2 papers)

Deterministic Systems

Optimal control of the delay linear systems with allowance for the terminal state constraints

R. Gabasova, O. P. Grushevicha, F. M. Kirillovab

a Belarusian State University
b Institute of Mathematics, Belarussian National Academy of Sciences, Minsk, Belarus

Abstract: Consideration was given to the linear problem of optimal control of one type of the delay systems where the delay appears in one equation of the system mathematical model. The terminal states of the system are bounded, the optimal control is realized by the discrete control actions obeying the geometrical constraints. Consideration was given to two types of solutions – program and positional. A dual method of calculation of the optimal programs was presented. Described was an algorithm of the optimal controller generating in real time the current values of the positional solution (optimal feedback). The results obtained were illustrated by the example of control of a system with the fourth-order delay.

Full text: PDF file (368 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2007, 68:12, 2097–2112

Bibliographic databases:

PACS: 02.30.Yy, 07.05.Dz
Presented by the member of Editorial Board: . . 

Received: 13.06.2006

Citation: R. Gabasov, O. P. Grushevich, F. M. Kirillova, “Optimal control of the delay linear systems with allowance for the terminal state constraints”, Avtomat. i Telemekh., 2007, no. 12, 3–20; Autom. Remote Control, 68:12 (2007), 2097–2112

Citation in format AMSBIB
\Bibitem{GabGruKir07}
\by R.~Gabasov, O.~P.~Grushevich, F.~M.~Kirillova
\paper Optimal control of the delay linear systems with allowance for the terminal state constraints
\jour Avtomat. i Telemekh.
\yr 2007
\issue 12
\pages 3--20
\mathnet{http://mi.mathnet.ru/at1088}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2406131}
\zmath{https://zbmath.org/?q=an:1154.49023}
\transl
\jour Autom. Remote Control
\yr 2007
\vol 68
\issue 12
\pages 2097--2112
\crossref{https://doi.org/10.1134/S0005117907120016}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-38349153856}


Linking options:
  • http://mi.mathnet.ru/eng/at1088
  • http://mi.mathnet.ru/eng/at/y2007/i12/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Shevchenko, “A numerical method to minimize resource consumption by linear systems with constant delay”, Autom. Remote Control, 75:10 (2014), 1732–1742  mathnet  crossref  isi
    2. V. P. Maksimov, “Ob odnom klasse zadach optimalnogo upravleniya dlya funktsionalno-differentsialnykh sistem”, Vypusk posvyaschen 70-letnemu yubileyu Aleksandra Georgievicha Chentsova, Tr. IMM UrO RAN, 24, no. 1, 2018, 131–142  mathnet  crossref  elib
  • Avtomatika i Telemekhanika
    Number of views:
    This page:257
    Full text:114
    References:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020